# SDR CALA2022062401566

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 70,817 hours, 30,026 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: D750000000
- Condition: Dented
- Location: Rt Wing #1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT RIGHT WING #1 SLAT, INBOARD OF THE ENGINE. BY A PERMANENT STRUCTURAL REPAIR WITHIN 5,000 FC OR 10,000 FH OR 24 MONTHS,WHICHEVER OCCURS FIRST.WORKED PERFORMED BY U163564. SLAT DENT DIMENSIONS L6.75 W3.75 D.190 IN SKIN AREA 3. PERFORMED REPAIR PER SRM 51-73-00-001 STEP C (1)(2)(3) & REF SRM 57-40-00-300-106.THIS TEMPORARY FILLER REPAIR MUST BE REPLACED ADD EMP:U163564 OK TO DIP FOR 5,000FC,10,000FH OR 24 MONTHS WHICHEVER COMES TOMC-APPROVAL FROM SC1ELBYC COMMENT FIRST REVIEWED RECORDS UPDATE...UK/U354344 QC REVIEWED T/A: 5,000 FC/ 10,000 FH/ 24 MONTHS...UK/U354344 TOMCQC REV PERFORMED REPAIRED RH WING #1 SLAT SKIN IAW SRM 57-40-00-300-221. REPAIR I S A CATEGORY A REPAIR AND DOES NOT REQUIRE ANY REINSPECTIONS. EM P: V933863 WC: 6001860047 STA: ST ENG BFM
